“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11273
School of Mathematics
  Title:   On a result of Faltings via tight closure
  Author(s):  T. Sharif
  Status:   Published
  Journal: Proc. Amer. Math. Soc.
  Vol.:  138
  Year:  2010
  Pages:   3495-3499
  Supported by:  IPM
Using a result in the theory of tight closure on F-rational rings a criterion for complete intersection rings of characteristic p > 0 is presented. As an application, we give a new proof for an extension of an algebraic result of Faltings that was used by Taylor and Wiles for a simpli?cation of the proof of the minimal deformation problem.

Download TeX format
back to top
scroll left or right